# SDR UHLA2015042300269

- Difficulty date: April 23, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N958WH
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 14,903 hours, 11,212 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Stuck
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARM/DISARM VENT FLAP HANDLE STICKING. CLEANED AND LUBED ARM/DISARM CABLE, OPS CHECK GOOD IAW MM 52-12-22.
